# SDR AALA202506020542

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 63,285 hours, 39,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ACCUMULATOR PRESSURE IS 1200PSI AT 70 DEGREES F.  MAINTENANCE CHARGED R1 DOOR ACCUMULATOR IAW AMM 52-10-00.
